Cauchy-Stieltjes integrals on strongly pseudoconvex domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 4, p. 685-702
@article{ASNSP_1979_4_6_4_685_0,
     author = {Lee Stout, Edgar},
     title = {Cauchy-Stieltjes integrals on strongly pseudoconvex domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {4},
     year = {1979},
     pages = {685-702},
     zbl = {0435.32008},
     mrnumber = {563339},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_4_685_0}
}
Lee Stout, Edgar. Cauchy-Stieltjes integrals on strongly pseudoconvex domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 4, pp. 685-702. http://www.numdam.org/item/ASNSP_1979_4_6_4_685_0/

[1] P. Duren, Theory of Hp-Spaces, Academic Press, New York, 1970. | MR 268655 | Zbl 0215.20203

[2] M. Elgueta, Extension of functions holomorphic in a submanifold in general position and C∞ up to the boundary to strictly pseudoconvex domains, Dissertation, University of Wisconsin, Madison, 1975.

[3] J.E. Fornaess, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math., 98 (1976), pp. 529-569. | MR 422683 | Zbl 0334.32020

[4] G.M. Henkin, Integral representations of functions holomorphic in strictly pseudoconvex domains and some applications, Mat. Sb., 78 (1969), pp. 611-632 (English translation: Math. USSR-Sb., 7 (1969), pp. 597-616). | MR 249660 | Zbl 0208.35102

[5] N. Kerzman - E.M. Stein, The Szegö kernel in terms of the Cauchy-Fantappiè kernels, Duke Math. J., 45 (1978), pp. 197-224. | MR 508154 | Zbl 0387.32009

[6] A. Nagel, Cauchy transformations of measures, and a characterization of smooth peak interpolation sets for the ball algebra, Rocky Mountain J. Math., 9 (1979), pp. 299-305. | MR 519944 | Zbl 0424.32003

[7] I.I. Priwalow: Randeigenschaften Analytischer Funktionen, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956. | MR 83565 | Zbl 0073.06501

[8] E. Ramírez De Arellano, Ein Divisionproblem und Randintegraldarstellungen in der Komplexen Analysis, Math. Ann., 184 (1970), pp. 172-187. | MR 269874 | Zbl 0189.09702

[9] W. Rudin, The radial variation of analytic functions, Duke Math. J., 22 (1955), pp. 235-242. | MR 79093 | Zbl 0064.31105

[10] K.T. Smith, Primer of Modern Analysis, Bogden and Quigley, Tarrytown-on-Hudson, 1971. | Zbl 0517.26001

[11] E.L. Stout, Hp-functions on strictly pseudoconvex domains, Amer. J. Math., 98 (1976), pp. 821-852. | MR 422685 | Zbl 0341.32013

[12] N. Øvrelid, Integral representation formulas and Lp-estimates for the ∂-equation, Math. Scand., 29 (1971), pp. 137-160. | Zbl 0227.35069